| Model Number |
01.29.209 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Medical device site infection (4845)
| Date of Event |
09/29/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 08 october 2025.Ball heads: mectacer 01.29.209 mectacer head biolox delta dia.36 12/14-m (k112115) lot 2501510: (b)(4) items manufactured and released on 07-feb-2025.Expiration date: 22-gen-2030.No anomalies found related to the problem.To date, 94 items of the same lot have been sold with no similar reported event during the period of review.Conclusions: infection is a known possible complication of any surgery.Although no root cause can be established, there is no indication that any issue with the device may have caused or contributed to the event, and the document review does not indicate any potential manufacturing related cause.
Event or Problem Description
The patient had primary left hip surgery using a competitor's total hip.On (b)(6) 2025, the patient was revised to medacta mvizion stem due to asceptic loosening of the competitor stem.The surgeon also revised the head.On (b)(6) 2025, the patient came in due to an infection and the pathogen is unknown.The surgeon performed a washout and revised the head (mdr 2025-00506).Presently, on (b)(6) 2025, the patient came in due to an infection and the pathogen is unknown.The surgeon performed an irrigation and debridement, then revised the head.The surgery was completed successfully.